Title of article :
Some Remarks on Fuzzy P-Spaces
Author/Authors :
Thangaraj ، G. - Thiruvalluvar University , Anbazhagan ، C. - Jawahar Science College
Pages :
9
From page :
8
To page :
16
Abstract :
In this paper we discuss several characterizations of fuzzy P-spaces and the conditions under which fuzzy topological spaces become fuzzy P-spaces, are investigated.
Keywords :
Fuzzy Gδ , set , Fuzzy Fσ , set , Fuzzy dense set , Fuzzy nowhere dense set , Fuzzy sub maximal space , Fuzzy hyper connected space , Fuzzy Baire space , Fuzzy Volterra space
Journal title :
General Mathematics Notes
Serial Year :
2015
Journal title :
General Mathematics Notes
Record number :
2457705
Link To Document :
بازگشت